# SDR 07FDEA01076

- Difficulty date: March 22, 2007
- Submitted: March 22, 2007
- Operation: Air carrier
- Aircraft: N411FE
- Make and model: Airbus A310-203
- Aircraft serial: 359
- Aircraft time: 34,578 hours, 20,000 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Track
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUS REPAIR LOCATED ON AFT CARGO ROLLER TRACK LEFT NR 2 HAS A 9 INCH   LONG REPAIR SECTION WITH 2 REPAIR ANGLES ON THE OUTBD SIDE MEASURING 7 INCH  LONG EACH BETWEEN FRAMES 54.3 TO55/58 PREVIOUSLY INSTALLED REPAIR WAS DETERMINED NOT TO BE IAW A310 SRM 53-10-15 FIG 203.  REMOVED AND REINSTALLED 2 EACH FLOOR PANELS PER A310-200 AMM 53-10-33-4.  REMOVED AND REPLACED 2 EACH REPAIR ANGLES PER A310 SRM 53-10-15 FIG 203.
